Indian Journal of Pharmacology Home 

SHORT COMMUNICATION
[View FULLTEXT] [Download PDF]
Year : 2019  |  Volume : 51  |  Issue : 1  |  Page : 72--74

Dose-dependent thalidomide induced bradycardia in young erythema nodosum leprosum patient

Pugazhenthan Thangaraju1, Sajitha Venkatesan2, Elavarasan Sivashanmugam2, MK Showkath Ali3 
1 Department of Pharmacology, All India Institute of Medical Sciences, Raipur, Chhattisgarh, India
2 Department of Clinical Division, Central Leprosy Teaching and Research Institute, Ministry of Health and Family Welfare, Chengalpattu, Tamilnadu, India
3 Advisor, National Centre for Disease Control, Ministry of Health and Family Welfare, Calicut, Kerala, India

Correspondence Address:
Dr. Pugazhenthan Thangaraju
Department of Pharmacology, All India Institute of Medical Sciences, Raipur, Chhatisgarh
India

The distressing consequences of immunology in leprosy is the lepra reaction. Erythema nodosum leprosum(ENL) in special cases need to be managed with capsule thalidomide in varying doses.We report such a case of bradycardia in thalidomide dose dependent manner in a young ENL male.


How to cite this article:
Thangaraju P, Venkatesan S, Sivashanmugam E, Showkath Ali M K. Dose-dependent thalidomide induced bradycardia in young erythema nodosum leprosum patient.Indian J Pharmacol 2019;51:72-74


How to cite this URL:
Thangaraju P, Venkatesan S, Sivashanmugam E, Showkath Ali M K. Dose-dependent thalidomide induced bradycardia in young erythema nodosum leprosum patient. Indian J Pharmacol [serial online] 2019 [cited 2022 Jan 22 ];51:72-74
Available from: https://www.ijp-online.com/article.asp?issn=0253-7613;year=2019;volume=51;issue=1;spage=72;epage=74;aulast=Thangaraju;type=0